# SDR AALA20091013TUL05

- Difficulty date: October 9, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 62,352 hours, 22,240 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: EBE19851
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CRACKED AT STATION 700 AND LEFT BUTTLINE 24.  REPLACED T-CAP UNDER SRM 53-00-51-2R.
